| Catalog Number |
5407120900 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 37 malfunction events in which the device reportedly overheated.- 29 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 7 events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 37 events were reported for this quarter.Product return status 37 devices were evaluated based on historical data analysis.Additional information 37 devices were not labeled for single-use.37 devices were not reprocessed or reused.